Alert archive / Pennsylvania / Tornado Warnings in 2006
Tornado Warning 1, NWS State College, PA
NWS State College, PA issued this tornado warning at Jun 22, 2006, 8:33 PM EDT for Union County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 8:33 PM EDT (00:33 UTC)
- Expired
- Jun 22, 2006, 9:15 PM EDT
- In force
- 42 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Union County, PA
The radar
The State College radar (KCCX), 78 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 6:38 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1909 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KCTP 230033 TORCTP PAC119-230115- /O.NEW.KCTP.TO.W.0001.060623T0033Z-060623T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 833 PM EDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * TORNADO WARNING FOR... UNION COUNTY IN CENTRAL PENNSYLVANIA * UNTIL 915 PM EDT * AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SAND BRIDGE STATE PARK...OR JUST WEST OF MIFFLINBURG...MOVING EAST AT 20 MPH. * THE TORNADO WILL BE NEAR... MIFFLINBURG AROUND 840 PM EDT... FOREST HILL AROUND 845 PM EDT... VICKSBURG AND SPRUCE RUN RESERVIOR AROUND 850 PM EDT... LEWISBURG AND LINNTOWN AROUND 900 PM EDT... WINFIELD AND NEW COLUMBIA AROUND 905 PM EDT... THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 208 AND 210. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD 45. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. THIS STORM IS ALSO CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS. THESE WINDS CAN OCCUR MANY MILES AWAY FROM THE TORNADO. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS IMMEDIATELY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. STAY AWAY FROM WINDOWS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4099 7723 4084 7723 4088 7682 4108 7687 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jun 22, 6:42 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 22, 6:42 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 642 PM EDT THU JUN 22 2006 .SHORT TERM /REST OF TONIGHT/... FAST UPDATE TO ZFPCTP FOR THE NEW WATCH TO COVER THE REST OF OUR COUNTIES EAST OF CURR WATCH. NO OTHER CHANGES MADE. && .PREV DISCUSSION... /ISSUED 418 PM EDT THU JUN 22 2006/ SHORT TERM /TONIGHT THROUGH SUNDAY/... OUTFLOW FROM LAST NIGHTS MCS HAS KEPT THINGS QUITE SO FAR ACROSS CENTRAL PA...BUT MAIN CONCERN REMAINS FROM JUST EAST OF PIT...WESTWARD...AS AIRMASS OVER THE OH VLY IS VERY UNSTABLE. THUS LOOKING AT WIDELY SCATTERED STORMS THIS AFTERNOON AS THE AIRMASS HEATS UP. MORE IN THE WAY OF WIDESPREAD STORMS THIS EVENING...ESP IN THE WEST...AS THE REMAINS OF THE MCS TRACKS EASTWARD FROM THE OH VLY. SOME STORMS WILL LIKELY BE ON THE STRONG TO SEVERE SIDE. HEAVY RAIN POSSIBLE...BUT STORMS WILL BE MOVING. SVR TSTORM WATCH 543 CONTINUES THROUGH 10PM/02Z. FRONT SLIDES THROUGH FRIDAY BRINGING HIGH PROB OF SHOWERS/TSTORMS TO ALL OF CENTRAL PA. FRONT SETTLES IN ALONG MASON/DIXON LINE FRI NIGHT THROUGH EARLY NEXT WEEK. THREAT FOR HEAVY RAIN AND FLOODING DEVELOPS AS SHOWERS/TSTORMS RIDE ALONG THIS BOUNDARY AS DEFORMATION ZONE TIGHTENS AND PW/S INCREASE. COULD SEE SEVERAL INCHES OF RAIN IN A 36HR PERIOD IN/NEAR THE LOWER SUSQ VALLEY. AN ESF HAS BEEN ISSUED DETAILING THE THREAT. REGION CAN HANDLE A COUPLE OF INCHES OF RAIN...BUT TRAINING ECHOS OR SEVERAL INCHES OF RAIN IN JUST A COUPLE OF HOURS WILL CAUSE PROBLEMS WITH RUNOFF IN THIS SOUPY ATMOSPHERE. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... NO BIG CHANGES TO THE EXTENDED AS FRONTAL BOUNDARY CONTINUES TO LINGER JUST TO OUR SOUTHEAST. HIGHEST PROB FOR SHOWERS/TSTORMS WILL BE IN THE SOUTHEAST AS DEEP MOISTURE AND SE WINDS FEED INTO THE FRONT SUN THROUGH TUE SHARPENING THE BOUNDARY. CORE OF HEAVIEST PRECIP MAY BE JUST TO OUR EAST BUT COULD EXTEND BACK INTO THE LOWER SUSQ VALLEY...ESPECIALLY MON. JUST ISOLATED TO SCATTERED DAILY SHOWERS/TSTORMS ACROSS THE NORTHWEST AND CENTRAL COUNTIES THROUGH THE PERIOD. MUGGY CONDITIONS WILL CONTINUE ALSO FOR THE SOUTHEAST AS DEWPOINTS CLIMB TO NEAR 70 DEGREES FOR SEVERAL DAYS. TEMPS WILL BE TEMPERED A BIT BY PLENTY OF CLOUDS...BUT THAT WILL BRING VERY MILD LOWS AND NEAR NORMAL HIGHS. PATTERN FINALLY BREAKS BY WED INTO THU AS FRONT FINALLY WASHES OUT AND HIGH PRESSURE CAN BUILD STRONGER OVER CENTRAL PA. AVIATION... MAINLY VFR THIS AFTERNOON...BUT MVFR EARLY ON AT HIGHER ELEVATION SITES LIKE BFD AND JST...GIVEN BANDS OF SC. MORE MVFR AND IFR CONDITIONS TONIGHT UNTIL AROUND 14Z ON FRIDAY...AS REMAINS OF MCS TRACK EASTWARD FROM THE OH VLY. THEN BACK TO VFR AROUND MIDDAY FOR A BRIEF TIME...UNTIL FRONT FIRES UP MORE STORMS DURING THE AFTERNOON AND EVENING HOURS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANGELO
Hazardous weather outlook, Jun 22, 4:56 AM EDT, 15 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 456 AM EDT THU JUN 22 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-230900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 456 AM EDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT VERY HUMID AIR WILL SURGE INTO THE REGION TODAY SETTING THE STAGE FOR SOME SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. SOME OF THE STRONGER STORMS COULD CAUSE STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLOW MOVING FRONT WILL STALL JUST TO THE SOUTH OF THE STATE LATER FRIDAY AND OVER THE WEEKEND. THIS WILL PROVIDE THE FOCUS FOR LOCALLY HEAVY RAINS. AT THIS TIME IT APPEARS THE BIGGEST THREAT FOR FLOODING RAIN WILL BE OVER SOUTHEASTERN PARTS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 22, 5:30 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 530 PM EDT THU JUN 22 2006 PAZ017-222230- CLEARFIELD- 530 PM EDT THU JUN 22 2006 ...STRONG THUNDERSTORMS APPROACHING REGION... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS APPROACHING CLEARFIELD COUNTY. THE THUNDERSTORMS WILL OVERSPREAD THE COUNTY FROM THE WEST BETWEEN 545 PM AND 730 PM. EXPECT FREQUENT LIGHTNING AND VERY HEAVY RAIN FROM THESE STORMS...CAUSING WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
Special weather statement, Jun 22, 6:02 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 602 PM EDT THU JUN 22 2006 PAZ024-025-033-034-222300- BEDFORD-BLAIR-CAMBRIA-SOMERSET- 602 PM EDT THU JUN 22 2006 ...STRONG THUNDERSTORMS APPROACHING REGION... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF INDIANA TO 11 MILES EAST OF MOUNT PLEASANT...MOVING EAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR JENNERSTOWN...BOSWELL AND ACOSTA AROUND 620 PM...STOYSTOWN...JEROME AND FRIEDENS AROUND 625 PM...FERNDALE...WESTMONT...VINTONDALE AND TIRE HILL AROUND 630 PM. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ACCOMPANY SOME OF THESE STORMS THIS EVENING...CAUSING WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER:
Special weather statement, Jun 22, 6:45 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 645 PM EDT THU JUN 22 2006 PAZ005-006-010-012-018-019-037-041-222345- ELK-MCKEAN-NORTHERN CENTRE-NORTHERN CLINTON-NORTHERN LYCOMING-POTTER- SOUTHERN CENTRE-TIOGA- 645 PM EDT THU JUN 22 2006 ...STRONG THUNDERSTORMS APPROACHING REGION... AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS APPROACHING FROM WESTERN PENNSYLVANIA. THE THUNDERSTORMS WILL BE NEAR SHINGLEHOUSE AND BENEZETTE AROUND 650 PM...ROULETTE AND KEATING SUMMIT AROUND 655 PM...OSWAYO AND AUSTIN AROUND 705 PM...SANDY RIDGE...PHILIPSBURG...KARTHAUS AND COUDERSPORT AROUND 710 PM...STATE COLLEGE AROUND 745 PM. FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER:
Special weather statement, Jun 22, 7:57 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 757 PM EDT THU JUN 22 2006 PAZ037-041-042-046-049>053-230130- COLUMBIA-MONTOUR-NORTHERN LYCOMING-NORTHUMBERLAND-SNYDER- SOUTHERN LYCOMING-SULLIVAN-TIOGA-UNION- 757 PM EDT THU JUN 22 2006 ...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...LYCOMING...MONTOUR... NORTHUMBERLAND...SNYDER...SULLIVAN...TIOGA AND UNION COUNTIES... AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF ADDISON TO 15 MILES NORTH OF JERSEY SHORE TO 9 MILES NORTHWEST OF MIFFLINBURG TO 17 MILES SOUTHWEST OF MIFFLINBURG...MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR SALLADASBURG...PENNS CREEK... COLLOMSVILLE AROUND 805 PM...ELKLAND...WELLSBORO...MORRIS... MIFFLINBURG AROUND 810 PM...VICKSBURG...SPRUCE RUN RESERVIOR AND NEW BERLIN AROUND 815 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...I-80 BETWEEN MILE MARKERS 196 AND 238...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 6...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 522...STATE ROAD 14...STATE ROAD 45...STATE ROAD 61...STATE ROAD 118. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER:JUNG
Special weather statement, Jun 22, 8:21 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 821 PM EDT THU JUN 22 2006 PAZ024-025-033-034-230115- BEDFORD-BLAIR-CAMBRIA-SOMERSET- 821 PM EDT THU JUN 22 2006 ...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...BLAIR...CAMBRIA AND SOMERSET COUNTIES... AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF EBENSBURG TO 11 MILES SOUTHWEST OF SOMERSET...MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR HASTINGS...FERNDALE AROUND 830 PM... PRINCE GALLITZIN STATE PARK...BLANDBURG AROUND 845 PM...TIPTON...SKI GAP AROUND 900 PM...SINKING VALLEY AND ROARING SPRING AROUND 915 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 101 AND 151...I-99 BETWEEN MILE MARKERS 0 AND 51. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE 422...STATE ROAD 56...STATE ROAD 350. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. FORECASTER: DANGELO
Special weather statement, Jun 22, 8:26 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 826 PM EDT THU JUN 22 2006 PAZ056>059-063-065-066-230130- CUMBERLAND-DAUPHIN-LANCASTER-LEBANON-PERRY-SCHUYLKILL-YORK- 826 PM EDT THU JUN 22 2006 ...STRONG THUNDERSTORMS MOVING INTO REGION... AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS MOVING INTO THE LOWER SUSQUEHANNA VALLEY. THE THUNDERSTORMS WILL BE NEAR WERTZVILLE...ROUGH AND READY...MOUNT HOLLY SPRINGS AND MARYSVILLE AROUND 835 PM...ROCKVILLE...MECHANICSBURG...ENOLA AND DEHART DAM AROUND 840 PM...WORMLEYSBURG AND WILLIAMSTOWN AROUND 845 PM. FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER:
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:14 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Union | 76 min |
| Jun 22, 8:22 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 53 min |
| Jun 22, 8:38 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 82 min |
| Jun 22, 8:41 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 64 min |
| Jun 22, 8:43 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Snyder | 62 min |
| Jun 22, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Montour, Schuylkill | 68 min |
| Jun 22, 8:54 PM EDT | Severe Thunderstorm Warning | CTP | York | 66 min |
| Jun 22, 9:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 58 min |
| Jun 22, 9:20 PM EDT | Tornado Warning | CTP | Columbia | 25 min |
| Jun 22, 9:23 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 37 min |
| Jun 22, 9:31 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 44 min |
| Jun 22, 9:36 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 84 min |
| Jun 22, 9:58 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 32 min |
| Jun 22, 9:58 PM EDT | Severe Thunderstorm Warning | CTP | York | 47 min |
| Jun 23, 4:39 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 5 days |
Nearby
Tornado Warnings in Pennsylvania, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.